American contingent claims under small proportional transaction costs

Tokarz, K. and Zastawniak, T. (2006) American contingent claims under small proportional transaction costs. Journal of Mathematical Economics, 43 (1). pp. 65-85. ISSN 0304-4068

Abstract

Metadata

Authors/Creators:
  • Tokarz, K.
  • Zastawniak, T.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 17 Apr 2009 13:32
Last Modified: 17 Apr 2009 13:32
Published Version: http://dx.doi.org/10.1016/j.jmateco.2006.09.003
Status: Published
Publisher: Elsevier Science B.V.
Identification Number: 10.1016/j.jmateco.2006.09.003

Share / Export

Statistics